# SDR AALA201803069037

- Difficulty date: March 3, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 51,080 hours, 29,250 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D533706132042
- Condition: Cracked
- Location: Frame 44
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FASTENER HOLE ON MAIN LANDING GEAR DOOR LEFT ACTUATOR FITTING,  AFT INBOARD KEEL BEAM ATTACH POINT FLANGE.  REPAIRED THE FITTING IAW EA 278090.
